# SDR HEEA087871

- Difficulty date: June 15, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,430 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 2968
- Condition: Sticking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE PRESSURE SWITCH STICKING. REPLACED WITH SERVICEABLE PART.
